Facebook Instagram Twitter RSS Feed Back to top

Witt functor of a quadratic order

In: Mathematica Slovaca, vol. 68, no. 6
Beata Rothkegel
Detaily:
Rok, strany: 2018, 1339 - 1342
Kľúčové slová:
Witt functor, order
O článku:
The main theorem of the paper gives an example of a non-maximal order $\Cal{O}$ in a quadratic number field $K$ such that the homomorphism $W\Cal{O}\to WK$ of Witt rings is injective.
Ako citovať:
ISO 690:
Rothkegel, B. 2018. Witt functor of a quadratic order. In Mathematica Slovaca, vol. 68, no.6, pp. 1339-1342. 0139-9918. DOI: https://doi.org/10.1515/ms-2017-0184

APA:
Rothkegel, B. (2018). Witt functor of a quadratic order. Mathematica Slovaca, 68(6), 1339-1342. 0139-9918. DOI: https://doi.org/10.1515/ms-2017-0184
O vydaní:
Publikované: 3. 12. 2018